Representation theory of q-rook monoid algebras

Paget, Rowena E. (2006) Representation theory of q-rook monoid algebras. Journal of Algebraic Combinatorics, 24 (3). pp. 239-252. ISSN 0925-9899. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s10801-006-0010-y

Abstract

We show that, over an arbitrary field, q-rook monoid algebras are iterated inflations of Iwahori-Hecke algebras, and, in particular, are cellular. Furthermore we give an algebra decomposition which shows a q-rook monoid algebra is Morita equivalent to a direct sum of Iwahori-Hecke algebras. We state some of the consequences for the representation theory of q-rook monoid algebras.

Item Type: Article
Uncontrolled keywords: rook monoid; cellular algebra; Iwahori-Hecke algebra; representation
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Judith Broom
Date Deposited: 19 Dec 2007 18:27
Last Modified: 03 Jun 2014 10:14
Resource URI: https://kar.kent.ac.uk/id/eprint/735 (The current URI for this page, for reference purposes)
  • Depositors only (login required):